| Model Number |
6541101 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: other relevant device(s) are: product id: 6541101, serial/lot #: (b)(6), ubd: 21-sep-2027, udi #: (b)(4), 510(k): k201362.Product id: 55750017545, serial/lot #: (b)(6), ubd: 14-mar-2031, udi #: (b)(4), 510(k): k170679.Product id: 55750017545, serial/lot #: (b)(6), ubd: 26-jul-2031, udi #: (b)(4), 510(k): k170679.Product id: 7078396, serial/lot #: (b)(6), ubd: 06-dec-2031, udi #: (b)(4), 510(k): k202328.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having plif for spinal canal stenosis.It was reported that set screws dislodged and replacement surgery occurred. the screws were loose and replaced.There was no patient symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Additional information: d10: product id: 7078396, serial/lot #: (b)(6) (quantity: 2) was not a defective product.Radiographic image review: ap lumbar interbody fusion, one of the set screws on the superior level is out of the screw tulip lateral view of 1, the construct appears intact.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3.Product analysis product id :6541101, lot no: h5792406 visual and optical examination revealed that there were no signs of thread damage on the set screw.The threads appear to be used but no signs of cross threading.Functional evaluation of the returned implant with a sample bone screw confirmed the set screw was able to engage and thread into the head of the bone screw without issue.The bottom node of the set screw shows signs of off axis/ uneven wear from the seating of the rod.There is some smearing / damaged to the nodes and the screw saddles from what appears to be the rods moving between the saddles and set screw.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3.Product id : 6541101, lot no.: h5792410.Visual and optical examination revealed that there were no signs of thread damage on the set screw.The threads appear to be used but no signs of cross threading.Functional evaluation of the returned implant with a sample bone screw confirmed the set screw was able to engage and thread into the head of the bone screw without issue.The bottom node of the set screw shows signs of off axis/ uneven wear from the seating of the rod.There is some smearing/damaged to the nodes and the screw saddles from what appears to be the rods moving between the saddles and set screw.Product id : 55750017545 lot no.: h5841874 visual and optical examination revealed that there were no signs of thread damage on the set screw.The threads appear to be used but no signs of cross threading.Functional evaluation of the returned implant with a sample bone screw confirmed the set screw was able to engage and thread into the head of the bone screw without issue.The bottom node of the set screw shows signs of off axis/ uneven wear from the seating of the rod.There is some smearing/damaged to the nodes and the screw saddles from what appears to be the rods moving between the saddles and set screw.Product id : 55750017545 lot no.: h5878308 visual and optical examination revealed that there were no signs of thread damage on the set screw.The threads appear to be used but no signs of cross threading.Functional evaluation of the returned implant with a sample bone screw confirmed the set screw was able to engage and thread into the head of the bone screw without issue.The bottom node of the set screw shows signs of off axis/ uneven wear from the seating of the rod.There is some smearing/damaged to the nodes and the screw saddles from what appears to be the rods moving between the saddles and set screw.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.